CureZone   Log On   Join
Re: Magnesium warning!
 
JamesG Views: 2,377
Published: 16 years ago
 
This is a reply to # 555,405

Re: Magnesium warning!


Just got back from my ND and talked to him about magnesium and he tested me and found that glycinate would be the best form.

He did say that taking too magnesium can cause loose stools and over time will interfere with the absorption of other minerals, namely calcium. But he also said that everyone is so focused on calcium that they tend to forget about important minerals like magnesium and manganese, both of which can be very difficult to get through food alone. AF sufferers tend to be low in magnesium as do hard training athletes, both due to the same cause, excessive stress.

My ND recommended that I take a more moderate dose at 300 mg as compared to 800-1200 mg I have seen suggested by some people. Seems reasonable to me. Hopefully the muscle twitches and poor sleep will both subside!

James
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.org

0.500 sec, (1)